# SDR DHL2001806600

- Difficulty date: March 13, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT REAR PRESSURE BULKHEAD TEE FITTING SHOWS CRACK OF 3 INCH WITH STOP DRILL.  FABRICATED REINFORCEMENT ANGLE  IAW SRM 51-1-8B FIG 1B. TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCEMENT ANGLE IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
